Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    armyrnger2000 is offline New Member
    Join Date
    May 2005

    what the hell is going on please help? please read

    i pretty sure on what it is, but why? i have been using 200 mg of prop for years now on and off cycles plus a few others mixed in. i have been using quilty vet always but i found a great deal on some nutri-vet just started a cycle of nutrivet 100 mgs plus hgh and t-3 and clen . i did a onsite injection of hgh on my triceps no problem i did a 50 miligrams of prop and 25 miligram of winny mixed in each bi-cep(.75 I.U.s each) i know prop hurts but my right arm is red and twice its size it hurts like a mother. i have been on antibotics to fight the infection it seems to be working still cant move the arm but getting better. Is this just from nutri-vet being a piece of crap gear or when this goes away should i resume cycle or just through away the gear

  2. #2
    hardgainer1's Avatar
    hardgainer1 is offline Senior Member
    Join Date
    Jul 2004
    Long Freaken Island
    could be dirty gear there are ways to sterilize it i beleive through heating, perhaps someone with more experience can help here?

  3. #3
    bigguy20 is offline Associate Member
    Join Date
    Sep 2004
    give it a few days, sometimes you just have a bad shot, it happened to me where ive been injecting prop(qv)for about a week no problem but this one time i shot 1cc in each shoulder and couldnt move them the next day.. the pain was unbelievable and i also got sick for about 5 days.. it went away by the end of the week and ive been fine so far.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts